# SDR AAL2002F00022

- Difficulty date: July 24, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK GALLEY MOUNT CORRODED AT STA 1234.  C/A: REMOVED CORROSION BY ROUTING OUT INSTALLED PLUG AS IAW SRM.  TREATED AND PRIMED.
